Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of ssri medication

Premium Questions

Dr. Chintan Solanki MD

is buspar a ssri medicine i have a anxiety disorder which brougt on a burnout/ mental breakdown 6 years ago. an implosion in my mind. zanaz does work but i did get addicted to it 3 year ago. i am a slow ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Radhika MD

read good feedback on Stablon on internet like less side effects etc. How will I completely get cured. ... social situations. I had been treated with most of the types of SSRI (like paroxetine ,... View answer

Answered by : Dr. Radhika ( General & Family Physician)
Dr. T Chandrakant MD

mebervine and anti phycotic medicine like levosulpiride and SSRI medication I feel better. but I am ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Chobufo Ditah MD

Which SSRI is best for avoiding personality disorder and low self esteem ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.  Hardik Thakker MD

that medications may be prescribed in support of a regular heart rate . My question is what are those medications and any signigicant side effects? Thank you for the chance to ask this... View answer

Answered by : Dr. Hardik Thakker ( Internal Medicine Specialist)

Public Forum Discussions

Dr. K. V. Anand MD

. I think an SSRI would be of great help for a while. I do worry about side effects and dependency ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Sri Vidhya. V. S MD

with the help of HUFFPUFF kit. are these medicines in any ways harmful or has side effect for the child. ... View answer

Answered by : Dr. Sri Vidhya. V. S ( Pediatrician)
Dr. Avinash A MD

I was on some psychological medication about 2 years ago (ex: Geodon) that I put my self on by a doctor, I came off that cold turkey but have problems so I went on lorazepam to help with the side ... View answer

Answered by : Dr. Avinash A ( General Surgeon)
Dr. Avinash A MD

recently my blood pressure has not responded to weight loss and exercise so the doctor placed me on 10mg lisinoprolthat went up to 20mg recently.However the side effects of night coughing, insomnia ... View answer

Answered by : Dr. Avinash A ( General Surgeon)
Dr. Shailja Puri Wahal MD

pills who I can not tolerate mainly due to the side effects. I live every day in pain and now severe ... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Muhammed Aslam MD

Hello dear,welcome to HealthcareMagic forum. Brintellix is a brand name for the anti depressant Vortioxetine. Like any other antidepressants,this is having important side effects,and is to be used under...

Dr. Karen Steinberg MD

First you have to identify a cause. Then whatever is causing it is treated. Spironolactone is a drug frequently used for hirsutism. There are others, including steroids and female hormones. These drugs can have significant...

Niraj Modi MD

It is use for moderate to severe pain. And side effects are many I suggest to check on google. This side effect will be seen only if used regularly for more time or in case of overdose. Hit the...